# SDR 03FDEA00816

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 9,285 hours, 4,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A.6-5455-70907 PYLON- REPAIR OF FWD FAIRING UPPER SPAR ANGLE   9333M29P112A.    FACT  27MAY03  11:32  BFM U  WORK COMPLIED WITH IAW/E.A. 6-5455-70907, PYLON-REPAIR OF FWD FAIRING UPPER SPAR   ANGLE 9333M29P112A.IAW/51-70-40-FIG 201.
